| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, "customer described a strange bumpy-like texture on the stylet.Seemed to be almost periodic bumps or markings, that were more prominent near the catheter hub, and less prominent towards the distal end." no other information was provided.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.